# SDR CA070709002

- Difficulty date: July 7, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 39,627 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: HCAIN022
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AT THE END OF EXTENSIVE POST BLOCK CHECK GROUND RUNS; THE NR 2 ENG GEN FELL OFF LINE AND NR 1 TRU AND AC BUS FELL OFF LINE; TRIED TO POWER BACK AND RESET IT WAS NOTICED THAT THE AC GEN CAUTION LIGHT WAS NOT SHOWING. SO THE AIRCRAFT WAS SHUTDOWN AND AFTER SOME INVESTIGATION IT WAS FOUND THAT THE AC GEN CONTACTOR HC-AIN-022 HAD FAILED INTERNALLY MELTING THE RELAY AND ASSOCIATED WIRING. (TC NR 20070709002)
